# SDR REXA2016021300285

- Difficulty date: February 13, 2016
- Submitted: March 2, 2016
- Operation: Air carrier
- Aircraft: N8886A
- Make and model: Cndair CL6002B19
- Aircraft serial: 7886
- Aircraft time: 24,234 hours, 21,527 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Skin
- Condition: Cracked
- Location: Pax Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PASSENGER DOOR, AFT SIDE SKIN IS CRACKED AT MID-FIXED STEP.  CONTINUATION CARD 8788611 OP 168.  REPAIRED PAX DOOR AFT SIDE SKIN CRACK, AT MID-FIXED STEP IAW EA CRJ252-04017 & REO 601R-52-11-702.
